Some results on measure independent gödel speed-ups

Journal of Symbolic Logic 43 (4):667-672 (1978)
We study the measure independent character of Godel speed-up theorems. In particular, we strengthen Arbib's necessary condition for the occurrence of a Godel speed-up [2, p. 13] to an equivalence result and generalize Di Paola's speed-up theorem [4]. We also characterize undecidable theories as precisely those theories which possess consistent measure independent Godel speed-ups and show that a theory τ 2 is a measure independent Godel speed-up of a theory τ 1 if and only if the set of undecidable sentences of τ 1 which are provable in τ 2 is not recursively enumerable
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273506
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,217
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

9 ( #441,900 of 1,932,454 )

Recent downloads (6 months)

1 ( #456,114 of 1,932,454 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.